Regular fractional iteration of convex functions

Tom 38 / 1980

Marek Kuczma Annales Polonici Mathematici 38 (1980), 95-100 DOI: 10.4064/ap-38-1-95-100

Streszczenie

The existence of a unique $C^1$ solution φ of equation (1) is proved under the condition that f: I → I is convex or concave and of class $C^1$ in I, 0 < f(x) < x in I*, and f'(x) > 0 in I. Here I = [0, a] or [0, a), 0 < a ≤ ∞, and I* = I\ {0}.

Autorzy

  • Marek Kuczma

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek